Generalized quotient topologies
Author: Arruda Saraiva, Lyngnys
Source: Acta Mathematica Hungarica, Volume 132, Numbers 1-2, July 2011 , pp. 168-173(6)
Abstract:A definition of a generalized quotient topology is given and some characterizations of this concept, up to generalized homeomorphisms, are furnished. For the first approach, we exhibit a monotonic map spanning that generalized quotient topology. We also prove that the notions of generalized normality and generalized compactness are preserved by those quotient structures.
Document Type: Research article
Publication date: 2011-07-01